# SDR 2005UALA00049

- Difficulty date: January 10, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 36,009 hours, 26,874 cycles
- Engine: Ge CFM56*
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Overserviced
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DIVERTED TO SLC DUE TO ELECTRICAL PROBLEMS.  FOUND CSD OVERSERVICED WITH OIL. CHECKED CSD CHIP DETECTOR, ALL DIFF. PRESSURE INDICATORS, ALL OK. SERVICED OIL TO PROPER LEVEL. RAN ENGINE AT IDLE. RESIDUAL VOLTS=19, FREQS 400, 119 VOLTS ALL NORMAL. GENERATOR OPS. CHECK NORMAL.
